Doctor kept my dosage but added Gabitril...

Discussion in 'Fibromyalgia Main Forum' started by pamela, Feb 5, 2003.

  1. pamela

    pamela New Member

    To those of you last week that answered my posts my doctor kept me on the Lorcet and added Gabitril. I know nothing about this....any feed back? Symptoms of this particular medicene would be great!!! Anyway, I feel better, I did take the Neurontin last night and slept real good. I think the icing reaction and the Neurontin together is what put me in a tail spin. Thanks for any replies...Pamela
    [This Message was Edited on 02/05/2003]
  2. karen55

    karen55 New Member

    I got this from a google search for Gabitril (Tiagabine):

    "an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives);
    · worsening of seizures;
    · weakness; or
    · rash.
    • Other, less serious side effects may be more likely to occur. Continue to take tiagabine and talk to your doctor if you experience
    · dizziness, poor coordination, or drowsiness;
    · irregular back-and-forth movements of the eyes;
    · nausea and vomiting;
    · agitation or nervousness; or
    · tremor.
    What other drugs will affect tiagabine?
    • Before taking tiagabine, tell your doctor if you are taking other medicines to treat epilepsy or seizures. You may require a dosage adjustment or special monitoring during treatment.
    • Tiagabine may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), pain relievers, anxiety medicines, and muscle relaxants"

    Just remember, they have to list any side effects that were ever documented. I'm surprised your doc or pharmacy didn't give you information on this med.